Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Système attente")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4604

  • Page / 185
Export

Selection :

  • and

Unreliable queueing systemsVINOD, B.Computers & operations research. 1985, Vol 12, Num 3, pp 323-340, issn 0305-0548Article

A queuing system with general-use and limited-use serversGREEN, L.Operations research. 1985, Vol 33, Num 1, pp 168-182, issn 0030-364XArticle

Enhancing the rate of scaffold discovery with diversity-oriented prioritizationJOSHUA SWAMIDASS, S; CALHOUN, Bradley T; BITTKER, Joshua A et al.Bioinformatics (Oxford. Print). 2011, Vol 27, Num 16, pp 2271-2278, issn 1367-4803, 8 p.Article

Optimal monitoring strategies for slowly deteriorating repairable systemsKUBAT, P; LAM, C. Y. T.IEEE transactions on communications. 1992, Vol 40, Num 4, pp 661-665, issn 0090-6778Article

A new measure for time-dependent queueing systems with statistically dependent arrivalsSHARDA; INDU GARG.Microelectronics and reliability. 1985, Vol 25, Num 4, pp 651-653, issn 0026-2714Article

A GENERALISATION OF NORTON'S THEOREM FOR MULTICLASS QUEUEING NETWORKSKRITZINGER PS; VAN WYK S; KRZESINSKI AE et al.1982; PERFORM. EVAL.; ISSN 0166-5316; NLD; DA. 1982; VOL. 2; NO 2; PP. 98-107; BIBL. 4 REF.Article

Response time for finite heterogeneous nonreliable queueing systemsALMASI, B.Computers & mathematics with applications (1987). 1996, Vol 31, Num 11, pp 55-59, issn 0898-1221Article

An unbiased evaluation of gene prioritization toolsBÖRNIGEN, Daniela; TRANCHEVENT, Léon-Charles; BONACHELA-CAPDEVILA, Francisco et al.Bioinformatics (Oxford. Print). 2012, Vol 28, Num 23, pp 3081-3088, issn 1367-4803, 8 p.Article

Simple approximations for the GI/G/c queue. I: The steady-state probabilitiesSHORE, H.The Journal of the Operational Research Society. 1988, Vol 39, Num 3, pp 279-284, issn 0160-5682Article

A study of multiple finite-source queueing modelsJEYA CHANDRA, M.The Journal of the Operational Research Society. 1986, Vol 37, Num 3, pp 275-283, issn 0160-5682Article

Characterizations of inverse problems in queueing and their stabilityKALASHNIKOV, V. V; RACHEV, S. T.Journal of applied probability. 1986, Vol 23, Num 2, pp 459-473, issn 0021-9002Article

Finiteness of moments of partial busy periods for M/G/C queuesSAEED GHAHRAMANI.Journal of applied probability. 1986, Vol 23, Num 1, pp 261-264, issn 0021-9002Article

A discrete time queueing problem with S heterogeneous groups of channelsSHARDA; RANA, P. S.Microelectronics and reliability. 1985, Vol 25, Num 3, pp 455-459, issn 0026-2714Article

Algorithmic methods for single server systems with repeated attemptsDE KOK, A. G.Statistica neerlandica. 1984, Vol 38, Num 1, pp 23-32, issn 0039-0402Article

An algorithmic approach for a special class of markov chainsSHANTHIKUMAR, J. G; SARGENT, R. G.Operations research letters. 1984, Vol 3, Num 2, pp 81-83, issn 0167-6377Article

A queueing system with auxiliary serversGREEN, L.Management science. 1984, Vol 30, Num 10, pp 1207-1216, issn 0025-1909Article

Interdeparture times from a queuing system with preemptive resume priorityNAIN, P.Performance evaluation. 1984, Vol 4, Num 2, pp 93-98, issn 0166-5316Article

Simple and insensitive bounds for a grading and an overflow modelVAN DIJK, N. M.Operations research letters. 1987, Vol 6, Num 2, pp 73-76, issn 0167-6377Article

Strong convexity results for queueing systemsHAREL, A; ZIPKIN, P. H.Operations research. 1987, Vol 35, Num 3, pp 405-418, issn 0030-364XArticle

A correlated queue with infinitely many serversLANGARIS, C.Journal of applied probability. 1986, Vol 23, Num 1, pp 155-165, issn 0021-9002Article

The substability and ergodicity of complicated queuing systemsNAKATSUKA, T.Journal of applied probability. 1986, Vol 23, Num 1, pp 193-200, issn 0021-9002Article

An approximation method for a class of queueing systemsIBE, O. C; MARUYAMA, K.Performance evaluation. 1985, Vol 5, Num 1, pp 15-27, issn 0166-5316Article

Note on the solution of a queueing model by Sharda and GargSHARDA; GARG, I.Microelectronics and reliability. 1985, Vol 25, Num 5, pp 905-907, issn 0026-2714Article

Improved bounds for the variance of the busy period of the M/G/∞ queueSATHE, Y. S.Advances in applied probability. 1985, Vol 17, Num 4, pp 913-914, issn 0001-8678Article

Locating an n-server facility in a stochastic environmentCHIU, S. S; LARSON, R. C.Computers & operations research. 1985, Vol 12, Num 6, pp 509-516, issn 0305-0548Article

  • Page / 185